The Dark Side of Acetaminophen
Few Canadians appreciate the potential dangers of the ingredient that made Tylenol famous, including death and serious liver damage.
Click here for the full article
FDA continues to receive reports of severe liver injury associated with the use of acetaminophen-containing products. The greatest risk for severe liver injury happens when people take more than the prescribed dose of acetaminophen, take more than one acetaminophen-containing product at the same time, or drink alcohol while taking acetaminophen. Severe liver injury can lead to liver failure, liver transplant, and death.
Click here for link.
Seems that Health Canada did change their labeling standards in the fall of 2009. Every new product coming on the market needs to follow the new standards. All the old ones (like Tylenol I presume) will need to follow by fall 2010 or face sanctions.
Check out the warnings section on page 11.
Click here for the link
Or here for the document
If you wish to share a happy memory, or story of Ashley, please send it here:
Click on a name to read their story. . .